RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tureshbaev, A T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:32
Abstract pages:140
Full texts:40
References:13
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person107338
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. I. N. Barabanov, A. T. Tureshbaev, V. N. Tkhai, “Basic oscillation mode in the coupled-subsystems model”, Avtomat. i Telemekh., 2014, 12,  28–41  mathnet; Autom. Remote Control, 75:12 (2014), 2112–2123  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020